How To Deal With Stomach Ulcers And Stomach Acid?
I have a question about heartburn and stomach acid. I have a heartburn that recently likes to recur. And I want to ask about the medicine that I consume. Ulcer drugs such as Mylanta and Promag are not effective for me, it does not even reduce heartburn even though it has been consumed according to the procedure. , Strocain, or gastric drug injections even more quickly heal and relieve pain immediately (more or less 30 minutes). hours or even not cure / reduce pain at all. So, please explain in detail, because I don’t want to mess with drugs anymore.
Thank you for the question on HealthReplies.com,
Stomach ulcers / stomach acid disorders / dyspepsia is a disturbance of gastric acid balance and protective factors on the stomach, causing symptoms and abnormalities in related digestive organs. Among them are open sores on the inner lining of the stomach (peptic ulcers), bacterial infectionsHelicobacter pylori, side effects use of nonsteroidal anti-inflammatory drugs (NSAIDS), and stress.
Heartburn itself is one of the most common diseases and is mostly functional dyspepsia, a dyspepsia with no known cause. Some symptoms that can arise include:
Pain in the upper left abdomen or left chest pain with a burning sensation, can even mimic chest tightness and heart attacks in some people. Nausea and vomiting. Frequent belching or flatulence. Feels bloated, often without appetite. Quickly feel full. Feeling hot or bitter in the mouth from the stomach to the esophagus due to acid reflux. Gastric acid treatment itself can consist of various classes of drugs, such as H2 receptor antagonists, Proton Pump Inhibitors, Antacids, Prokinetics, or other classes of drugs according to the indications and results of the examination. Please note that the consumption of these drugs can not eliminate the symptoms of heartburn instantly on each consumption. Need to do a diet that is often but in small portions, avoiding spicy and acidic foods, reduce consumption of tea and coffee, reduce smoking and drinking alcohol, consult a doctor or a specialist in internal medicine related to this condition, not stopping / changing self-medication without doctor's instructions.
Hopefully this information helps you,